Tylenol Acetaminophen, Extra Strength, 500 mg, Gelcaps - 225ea

Tylenol Acetaminophen, Extra Strength, 500 mg, Gelcaps  - 225ea

Tylenol Acetaminophen, Extra Strength, 500 mg, Gelcaps - 225ea

  • SKU: 10018043
  • UPC: N00045046840/U300450468406
  • Size: 225 EA
  • Manufacturer: JOHNSON/JOHNSON SALES/LOG CO

We will notify you when the product will be on sale

This item is out of stock.

Sign up to get notified when it becomes available

Quantity

We will notify you when the product will be on sale

This item is out of stock.

Sign up to get notified when it becomes available

Quantity

Want it by {{deliveryDay}}, {{ deliveryMonth }} {{ deliveryDate }}? Order within next {{ orderTime }} with Ground Shipping. Shipping estimate based on zipcode {{ zipcode }} in {{ city }}.

TITLE: Tylenol Acetaminophen, Extra Strength, 500 mg, Gelcaps - 225ea

Pain Reliever/Fever Reducer. How Tylenol products are different: Recommended the most by doctors and used the most by hospitals. Aspirin free.

Adults and Children 12 Years of Age and Older: Take 2 gelcaps every 4 to 6 hours as needed. Do not take more than 8 gelcaps in 24 hours, or as directed by a doctor. Children Under 12 Years: Do not use this adult Extra Strength product in children under 12 years of age. This will provide more than the recommended dose (overdose) of Tylenol and could cause serious health problems. Store at room temperature; avoid humidity and excessive heat 40 degrees C (104 degrees F).

Active Ingredient: Acetaminophen (500 mg). Inactive Ingredients: Benzyl Alcohol, Blue No. 1 and 2, Butylparaben, Castor Oil, Cellulose, Corn Starch, Edatate Calcium Disodium, Gelatin, Hydroxypropyl Methylcellulose, Magnesium Stearate, Methylparaben, Propylparaben, Red No. 40, Sodium Lauryl Sulfate, Sodium Propionate, Sodium Starch Glycolate, Titanium Dioxide, and Yellow No. 10.

Alcohol Warning: If you drink 3 or more alcoholic beverages every day, ask your doctor if you should take Tylenol or other pain relievers. Chronic heavy alcohol users may be at increased risk of liver damage when taking more than the recommended dose (overdose) of Tylenol. Do not use with any other product containing acetaminophen, for more than 10 days for pain unless directed by a doctor; for more than 3 days for fever unless directed by doctor. Stop using as ask a doctor if symptoms do not improve; new symptoms occur; pain or fever persists or gets worse; redness or swelling is present. Do not exceed recommended dose. Keep this and all drugs out of the reach of children. In case of accidental overdose, contact a physician or poison control center immediately. Prompt medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms. As with any drug, if you are pregnant or nursing a baby, seek the advice of a health professional before using this product. Do not use if carton is opened or red neck wrap or foil inner seal imprinted with the Safety Seal is broken.